Markov-switching generalized additive models

Langrock R, Kneib T, Glennie R, Michelot T (2017)
Statistics and Computing 27(1): 259-270.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ; ;
Erscheinungsjahr
Zeitschriftentitel
Statistics and Computing
Band
27
Zeitschriftennummer
1
Seite
259-270
PUB-ID

Zitieren

Langrock R, Kneib T, Glennie R, Michelot T. Markov-switching generalized additive models. Statistics and Computing. 2017;27(1):259-270.
Langrock, R., Kneib, T., Glennie, R., & Michelot, T. (2017). Markov-switching generalized additive models. Statistics and Computing, 27(1), 259-270. doi:10.1007/s11222-015-9620-3
Langrock, R., Kneib, T., Glennie, R., and Michelot, T. (2017). Markov-switching generalized additive models. Statistics and Computing 27, 259-270.
Langrock, R., et al., 2017. Markov-switching generalized additive models. Statistics and Computing, 27(1), p 259-270.
R. Langrock, et al., “Markov-switching generalized additive models”, Statistics and Computing, vol. 27, 2017, pp. 259-270.
Langrock, R., Kneib, T., Glennie, R., Michelot, T.: Markov-switching generalized additive models. Statistics and Computing. 27, 259-270 (2017).
Langrock, Roland, Kneib, Thomas, Glennie, Richard, and Michelot, Théo. “Markov-switching generalized additive models”. Statistics and Computing 27.1 (2017): 259-270.